# SDR V0XD20220831001

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON GUSSET PLATE BY SERVICE DOOR AT FR 20. CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED GUSSET PLATE AT FR 20 IAW EMB 145 SRM 51-40-02. ( P/N: 145-22461-011 )
